# SDR USAA920081745

- Difficulty date: September 11, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 51,353 hours, 251,024 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q1 CHECK, LEVEL 2 CORROSION ON CABIN FLOORBEAM T-CAP AT BS 328, LBL 51.  REPAIRED CABIN FLOORBEAM T-CAP AT BS 328, LBL 51 IAW US AIRWAYS EA 100632 AND B737 SRM 53-10-51 REPAIR 5.
